# SDR USAA2014040700017

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 50,072 hours, 18,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS ROW 19 LT ARE INOPERATIVE.  REPLACED WALL HARNESS TO SEAT 19 LT EMERGENCY EXIT LIGHT IAW AWM 33-51-07.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-001-A.
